English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93218/123590 (75%)
Visitors : 27758055      Online Users : 1002
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 資訊管理學系 > 期刊論文 >  Item 140.119/111655
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/111655

    Title: Enumeration of reachable (forbidden, live and deadlock) states of kth order system of Petri nets
    Authors: Chao, Daniel Yuh
    Contributors: 資訊管理學系
    Keywords: Acoustic wave reflection;Control systems;Flexible manufacturing systems;Manufacture;Petri nets;Closed form solutions;Closed-form formulae;Infinite system;Marked graphs;Order systems;Process steps;Recursions;Resource allocation systems;Discrete event simulation
    Date: 2015-12
    Issue Date: 2017-08-07 17:44:23 (UTC+8)
    Abstract: So far, none (except the authors) in the literature proposes closed-form solutions of the number of reachable states for even the marked graphs, the simplest subclass of Petri nets, not to mention infinite systems (i.e. very large number of resources and process steps). This paper is the first one to tackle such issues by estimating reachable (forbidden, live and deadlock) states with a non-recursion and closed-form formula (depending on parameter k) for a subclass of nets with k resources. As a result, we can deal with even an infinite system with infinite resources which nobody can ever do it. Extension to more than two processes has been briefly presented. Application to large Gadara RAS (resource allocation system) is also mentioned. ©The authors 2014. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved.
    Relation: IMA Journal of Mathematical Control and Information, 32(4), 823-837
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1093/imamci/dnu025
    DOI: 10.1093/imamci/dnu025
    Appears in Collections:[資訊管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback